Alert archive / South Carolina / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 25, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 3, 2010, 5:35 PM EDT for Chatham County, Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2010, 5:35 PM EDT (21:35 UTC)
- Expired
- Jun 3, 2010, 6:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Chatham County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 46 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:48 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 3, 3:48 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EDT THU JUN 3 2010 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PERSIST THROUGH THE WEEKEND. A COLD FRONT WILL PUSH INTO THE REGION EARLY NEXT WEEK...STALLING AND WEAKENING OVER OR JUST SOUTH OF THE AREA THROUGH MID WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ATLANTIC HIGH PRESSURE WILL MAINTAIN CONTROL OF THE WEATHER PATTERN THROUGH TONIGHT. TEMPERATURES HAVE STEADILY WARMED INTO THE MID TO UPPER 80S...WHILE DEWPOINTS LINGER IN THE LOWER 70S. THESE CONDITIONS HAVE SET UP MODERATE INSTABILITY...ALLOWING SCATTERED SHOWERS TO DEVELOP ACROSS THE FORECAST AREA. THE DELAYED SEABREEZE HAS JUST BEGUN TO PROGRESS INLAND DURING THE PAST HOUR. SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN MAINLY FOCUSED ACROSS SOUTHEAST GEORGIA CLOSEST TO SHORTWAVE ENERGY MOVING NORTHWARD FROM THE GULF OF MEXICO. LACKING APPRECIABLE LAPSE RATES...STORMS HAVE BEEN RATHER WEAK. ALTHOUGH ISOLATED CELLS COULD BRIEFLY PULSE IN STRENGTH DURING THE REMAINDER OF THE DAYTIME HOURS...SEVERE POTENTIAL REMAINS LOW. SINCE CONVECTION HAS WILL GENERALLY BE DRIVEN BY DIURNAL INSTABILITY...MOISTURE CONVERGENCE FROM THE SEABREEZE...AND ANY BOUNDARY INTERACTIONS AMONG STORMS...HIGHEST RAIN CHANCES ARE BETWEEN 18Z AND 21Z. PWAT VALUES ARE STILL ABOVE AVERAGE...SUGGESTING THAT HEAVY DOWNPOURS WILL BE THE MAIN HAZARD FROM SCATTERED THUNDERSTORMS. ONCE THE SEABREEZE PUSHES TOWARD THE WESTERN BORDER OF THE FORECAST AREA...CONVECTIVE COVERAGE SHOULD DIMINISH. THE DIFFICULT QUESTION IS WHETHER A DECENT CHANCE FOR SHOWERS/THUNDERSTORMS WILL CONTINUE OVERNIGHT. THE BASIC PATTERN HAS CHANGED LITTLE SINCE THE PAST TWO NIGHTS...WHEN CONVECTION HAS BEEN ABLE TO DEVELOP AND STRENGTHEN WELL AFTER DARK...ENERGIZED BY BOUNDARY INTERACTIONS AND WEAK SHORTWAVE ENERGY FROM THE SOUTHWEST. HOWEVER...LATEST MODEL SOLUTIONS SHOW LITTLE PRECIPITATION OVERNIGHT. PREFER TO LEAN TOWARD PERSISTENCE AND MAINTAIN A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT. ANY STORMS THAT FORM WILL AGAIN CONTAIN THE POTENTIAL FOR HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY SUB SEVERE WINDS. AT LEAST SCATTERED CLOUDS WILL LINGER OVERNIGHT ACROSS THE FORECAST AREA. EXPECT MILD LOW TEMPERATURES RANGING FROM AROUND 70 DEGREES INLAND TO THE MID 70S NEAR THE COAST. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY...A SUMMERTIME PATTERN WILL REMAIN IN PLACE AS ATLANTIC HIGH PRESSURE INFLUENCES THE SOUTHEAST WHILE A BROAD TROUGH REMAINS OVER THE GREAT LAKES. DEEP LAYER MOISTURE WITH PWATS AROUND 2 INCHES...WEAK CAPPING...AND AN H5 SHORTWAVE SHIFTING FROM THE GULF TO THE SOUTHEAST...WILL SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS FOR PORTIONS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. ACTIVITY MAY BE MORE WIDESPREAD OVER SOUTHEAST GEORGIA DUE TO THE PROXIMITY OF THE H5 SHORTWAVE SHIFTING THROUGH THE REGION. SHOWERS AND THUNDERSTORMS MAY DEVELOP BEFORE NOON FRIDAY AS UPPER LVL FORCING IS ENHANCED WITH THE APPROACHING SHORTWAVE. ADDITIONAL ACTIVITY IS LIKELY TO DEVELOP DURING EARLY AFTERNOON HOURS WHEN PEAK HEATING AND AN AFTERNOON SEABREEZE PROGRESSES SLOWLY INLAND. A POTENTIAL FOR LOCALLY EXCESSIVE RAINFALL WILL PERSIST AS WINDS FIELDS REMAIN WEAK. HIGH TEMPS WILL REMAIN IN THE UPPER 80S WITH OVERNIGHT LOWS IN THE LOWER 70S. SATURDAY AND SUNDAY...THE NORTHERN JET STREAM WILL STRENGTHEN WITHIN THE ENTRANCE SECTOR OF A BROAD TROUGH OVER THE GREAT LAKES THROUGH THE WEEKEND...WHICH WILL CAUSE IT TO DIG AND SHIFT SLOWLY SOUTHEAST OVER TIME. SLIGHT RIDGING WILL OCCUR OVER THE SOUTHEAST AS THE JET STREAM AND ASSOCIATED DIGGING BEGINS TO FORCE AN AREA OF LOW PRESSURE OVER THE WESTERN GULF TO RETROGRADE WEST OVER TEXAS. AS RIDGING OCCURS CONDITIONS WILL BE FAVORABLE FOR HIGH TEMPS TO REACH THE LOWER 90S AND DEWPOINTS TO REACH THE MID 70S SATURDAY AND SUNDAY AFTERNOON. HEAT INDICES COULD EXCEED ADVISORY CRITERIA...105 F...AT MANY LOCATIONS...ESPECIALLY ON SUNDAY. OVERNIGHT LOWS WILL REMAIN ABOVE 70 DEGREES. WITH LITTLE FORCING IN PLACE OVER THE SOUTHEAST AT THIS TIME...SHOWER AND THUNDERSTORM ACTIVITY WILL BE MORE ISOLATED IN NATURE AND LIKELY BE LIMITED TO AREAS WERE STRONG SFC HEATING OCCURS ALONG AN INLAND OF THE AFTERNOON SEABREEZE. ALTHOUGH COVERAGE WILL LIKELY BE LESS THAN PREVIOUS DAYS...LOCALLY EXCESSIVE RAINFALL WILL REMAIN POSSIBLE AS PWATS REMAIN AROUND 2 INCHES THROUGH THE WEEKEND. CHANCES OF PRECIP WILL LIKELY DIMINISH SATURDAY AND SUNDAY NIGHT WITH DAYTIME HEAT LOSS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... LATE SUNDAY AND MONDAY...UNCERTAINTY REMAINS EARLY NEXT WEEK WITH THE PASSAGE OF A WEAK COLD FRONT FROM THE NORTH. AT THIS TIME...THE NORTHERN JET STREAM SHOULD CONTINUE TO PROMOTE SLIGHT DIGGING OF A TROUGH FROM THE NORTH TOWARDS THE SOUTHEAST AND CAUSE AN AREA OF LOW PRESSURE TO REMAIN OVER THE WESTERN GULF/EASTERN TEXAS. AS THIS PROCESS UNFOLDS...THE WEAK COLD FRONT WILL EVENTUALLY OUTRUN UPPER LVL FORCING AND LIKELY STALL JUST SOUTH OF THE REGION MONDAY. WITH SFC DEWPOINTS REMAINING IN THE LOW TO MID 70S AND PWATS AROUND 2 INCHES...ISOLATED SHOWERS/THUNDERSTORMS WILL REMAIN A POSSIBILITY OVER THE AREA...ESPECIALLY OVER SOUTHEASTERN GEORGIA DURING PEAK HEATING HOURS IN THE AFTERNOON. DEPENDING ON THE OUTCOME OF THE STALLING FRONT...HEAT INDICES COULD EXCEED ADVISORY CRITERIA...105 F...AT MANY LOCATIONS AS HIGH TEMPS REACH THE LOW 90S WITH SFC DEWPOINTS IN THE MID 70S. OVERNIGHT LOWS WILL REMAIN ABOVE 70 DEGREES. TUESDAY THROUGH THURSDAY...A SIGNIFICANT AIRMASS CHANGE IS NOT EXPECTED AS A STATIONARY BOUNDARY REMAINS JUST SOUTH OF THE REGION THROUGH MIDWEEK. THE THREAT FOR HEAVY RAIN HOWEVER...APPEARS LESS LIKELY AS PWATS DROP CONSIDERABLY TUESDAY AND WEDNESDAY. HOWEVER...TEMPERATURES SHOULD REMAIN AROUND 90 THROUGH THE FORECAST PERIOD ALONG WITH 70 DEGREE SFC DEWPOINTS. THIS SCENARIO JUSTIFIES SLIGHT CHANCE TO CHANCE POPS TUESDAY THROUGH THURSDAY...ESPECIALLY DURING AFTERNOON HEATING HOURS. ACTIVITY SHOULD BE LESS DURING OVERNIGHT PERIODS. MOISTURE SHOULD BECOME MORE AMPLE OVER THE SOUTHEAST BY THURSDAY AS ONSHORE FLOW DEVELOPS AHEAD OF ANOTHER LOW PRESSURE SYSTEM TO THE NORTH. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... LITTLE CHANGE WAS MADE TO THE OVERALL TAF FORECAST WITH THE 18Z ISSUANCE...AS THE MAIN CONCERN IS TIMING OF ANY THUNDERSTORM IMPACTS DURING THE NEXT 6 HOURS. WILL CONTINUE TO JUST ADVERTISE CB AT BOTH TAF SITES UNTIL COVERAGE TRENDS BECOME MORE CLEAR. INLAND SEABREEZE PROGRESSION WILL BE DELAYED BY A MORE SOLID SOUTHWEST LOW LEVEL FLOW SEEN IN SOUNDINGS...AND HAVE THUS DELAYED WINDS VEERING TO THE SOUTH UNTIL 20Z. HAVE MAINTAINED VFR CONDITIONS THROUGH THE FORECAST PERIOD...AS MODEL GUIDANCE DOES NOT INDICATE A HIGH POTENTIAL FOR FOG OR LOW CEILINGS AT THIS POINT. STILL CANNOT RULE OUT A BRIEF REDUCTION IN CIGS/VSBYS IF ANY DIURNAL THUNDERSTORMS PASS OVER THE TERMINALS. CURRENT THINKING IS THAT SOME CLOUD COVER WILL REMAIN OVER THE FORECAST AREA OVERNIGHT...WHILE CONFIDENCE CONTINUES TO BE LOW REGARDING NIGHTTIME SHOWER/THUNDERSTORM POTENTIAL. WILL THUS LEAVE OUT MENTION OF CB AFTER SUNSET WITH THE 18Z TAFS. SHOWERS AND THUNDERSTORMS COULD AGAIN IMPACT THE TERMINALS BY LATE MORNING/EARLY AFTERNOON ON FRIDAY. EXTENDED AVIATION OUTLOOK...DIURNAL SHOWERS/TSTMS ARE EXPECTED EACH AFTERNOON AND EVENING IN THE VICINITY OF THE COASTAL TAF CORRIDOR...ESPECIALLY DURING TIMES WHEN AN AFTERNOON SEABREEZE PUSHES INLAND. AT LEAST SLIGHT CHANCES OF MVFR OR LOWER CIGS/VSBYS POSSIBLE A FEW HOURS AROUND DAWN EACH DAY THROUGH MID WEEK. && .MARINE... WESTERN ATLANTIC RIDGING WILL CONTINUE TO DOMINATE CONDITIONS OVER THE MARINE AREA. LATEST MARINE OBSERVATIONS INDICATE SOUTHERLY WINDS UP TO 15 KT THIS AFTERNOON...AS A DELAYED SEABREEZE TAKES SHAPE ALONG THE COASTLINE. EXPECT A TYPICAL DIURNAL PATTERN TONIGHT...WITH WINDS VEERING TO THE SOUTHWEST AFTER SUNSET. DESPITE ANY BRIEF SURGES...WIND SPEEDS AT OR BELOW 15 KT WILL PREVAIL. SEAS WILL REMAIN AT OR BELOW 3 FT. FRIDAY THROUGH TUESDAY...WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THROUGH TUESDAY. SEABREEZE CIRCULATIONS AND NOCTURNAL WIND SURGES MAY BRIEFLY INCREASE SFC WINDS BETWEEN 15 TO 20 KNOTS...BUT SOUTH/SOUTHWEST WINDS BETWEEN 10 TO 15 KNOTS SHOULD PREVAIL OVER ALL WATERS THROUGH THE WEEKEND. WINDS AND SEAS MAY APPROACH SCA CRITERIA LATE SUNDAY INTO MONDAY MORNING AS WINDS ARE EXPECTED TO INCREASE TO 15 TO 20 KNOTS AND SEAS BUILD TO 4 TO 5 FEET OVER THE SOUTH CAROLINA WATERS AHEAD OF A WEAK COLD FRONT. HIGHEST SEAS ARE EXPECTED TO REMAIN BEYOND 20 NM FROM THE COAST HOWEVER...AND SOUTHWEST WINDS WILL QUICKLY BEGIN TO SUBSIDE AS THE FRONT STALLS JUST SOUTH OF THE COASTAL WATERS LATE MONDAY. THE POSITION OF THE STALLED BOUNDARY AND ASSOCIATED WINDS/SEAS REMAIN HIGHLY UNCERTAIN BY MIDWEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 3, 3:59 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 359 AM EDT THU JUN 3 2010 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-040900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 359 AM EDT THU JUN 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS A GOOD PART OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA TODAY. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDICES...HOT AND HUMID CONDITIONS SATURDAY THROUGH AT LEAST MONDAY WILL CREATE THE HIGHEST HEAT INDEX VALUES SO FAR THIS YEAR. AFTERNOON HEAT INDICES EXCEEDING 100F WILL OCCUR EACH AFTERNOON. THERE IS A CHANCE THAT HEAT INDICES COULD REACH OR EXCEED 105F...ESPECIALLY SUNDAY AND MONDAY AFTERNOONS...AND HEAT ADVISORIES COULD BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-040900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 359 AM EDT THU JUN 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 3:58 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EDT THU JUN 3 2010
GAZ140-141-032030-
COASTAL MCINTOSH-INLAND MCINTOSH-
358 PM EDT THU JUN 3 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY
THROUGH 430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR RIDGEVILLE...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CARNIGAN...CRESCENT...DARIEN...MERIDIAN...PINE HARBOR...RIDGEVILLE...
SAPELO ISLAND...SHELLMAN BLUFF AND VALONA...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS PRODUCING EXCESSIVE LIGHTNING. OFFICIALS AND
COACHES SHOULD DELAY ATHLETIC EVENTS AND PRACTICES IMMEDIATELY.
PARTICIPANTS AND SPECTATORS SHOULD SEEK SHELTER IN A CLOSED STRUCTURE
AND AVOID OPEN FIELDS...BLEACHERS...LIGHT POLES...AND TREES. MANY
PEOPLE HAVE BEEN KILLED BY LIGHTNING DURING ATHLETIC EVENTS IN THE
SOUTHEASTERN UNITED STATES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3139 8157 3164 8131 3156 8124 3154 8131
3153 8129 3154 8126 3152 8126 3150 8130
3150 8127 3154 8124 3150 8118 3137 8129
3133 8127 3131 8133 3133 8133 3134 8135
3129 8141
TIME...MOT...LOC 1958Z 247DEG 13KT 3141 8137Special weather statement, Jun 3, 5:30 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT THU JUN 3 2010
GAZ118-119-SCZ047-048-051-032215-
BEAUFORT-COASTAL CHATHAM-COASTAL JASPER-INLAND CHATHAM-INLAND JASPER-
530 PM EDT THU JUN 3 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...CHATHAM
AND JASPER COUNTIES THROUGH 615 PM EDT...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GEORGETOWN...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLOOMINGDALE...BURROUGHS...FORT PULASKI NATIONAL MONUMENT...GARDEN
CITY...I-16/I-95 INTERCHANGE...ISLE OF HOPE...MEINHARD...MONTEITH...
POOLER...PORT WENTWORTH...SANDFLY...SAVANNAH AIRPORT...SAVANNAH...
SKIDAWAY ISLAND...THUNDERBOLT...TYBEE ISLAND...VERNONBURG...WHITE
BLUFF...WILMINGTON ISLAND...WINDSOR FOREST...BELLINGER HILL AREA...
BLUFFTON...CALAWASSIE ISLAND...FOREST BEACH...HILTON HEAD ISLAND...
JASPER...PRITCHARDVILLE...ROSE HILL...SUN CITY AND RIVERSIDE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3187 8113 3196 8129 3209 8138 3238 8090
3216 8071 3207 8089 3203 8090 3203 8085
3202 8084 3195 8087 3195 8093 3196 8094
3194 8099 3192 8094 3186 8103
TIME...MOT...LOC 2130Z 244DEG 19KT 3202 8120The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:27 PM EDT | Special Weather Statement | CHS | Screven | 48 min |
| Jun 2, 11:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 2, 11:48 PM EDT | Special Weather Statement | CHS | Chatham, Liberty, Long | 87 min |
| Jun 3, 2:32 AM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 3, 3:58 PM EDT | Special Weather Statement | CHS | McIntosh | 32 min |
| Jun 3, 5:30 PM EDT | Special Weather Statement | CHS | Chatham | 45 min |
| Jun 3, 6:23 PM EDT | Special Weather Statement | CHS | Bryan | 52 min |
| Jun 3, 1:32 AM EDT | Special Weather Statement | CHS | Charleston | 43 min |
| Jun 3, 6:29 PM EDT | Special Weather Statement | CHS | Beaufort | 46 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2010Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.